Theoretical Computer Science flagPL flagEN
Faculty of Mathematics and Computer Science
Jagiellonian University
 
    informatyka analityczna  
UJ coat of arms
Algorithmics Research Group abacus
 
 

Wojciech Lubawski

master of science

phone: +48 698 664 201
email: email
office: ul. Łojasiewicza 6, 30-348 Kraków
room: 3067
office hours: Monday 12:00 - 14:00
 
 
photo

research interests
Algebraic Topology
Knot Theory
Combinatorics

selected publications
  • W. Lubawski, K. Putyra, Mirror links have dual odd and generalized Khovanov homology, submitted, arXiv:1407.5987
  • W. Lubawski, K. Ziemiański, Homotopy representations of the unitary groups, submitted, arXiv:1406.7467
  • M. Lasoń, W. Lubawski, On-line list coloring of matroids, submitted, arxiv:1302.2338
  • W. Lubawski, W. Marzantowicz, A new approach to the equivariant topological complexity, Bull. London Math. Soc., arxiv:1303.0171
  • J. Grytczuk, W. Lubawski, Splitting multidimensional necklaces and measurable colorings of Euclidean spaces, SIAM J. Discrete Math., arXiv:1209.1809
  • A. Czarnecki, M. Kulczycki, W. Lubawski, On the connectedness of boundary and complement for domains, Ann. Polon. Math.,103 2011, 189-191

  • short cv
    2008MscJagiellonian UniversityKrakow
    2010 -PhD studiesJagiellonian UniversityKrakow
     
     
      webmaster: email = a@b, a=www-tcs, b=tcs.uj.edu.pl